# SDR 2003UALA00352

- Difficulty date: April 3, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 45,363 hours, 7,453 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELECTRICAL SMELL/SMOKE IN AIRCRAFT.   THE RT RECIRCULATION FAN FAILED. THE FAN WAS REPLACED. THE SHAFT BEARINGS FAILED.
